Day 35 - 2 in the am and 2 in the pm - that's 4 loperamide (2mg)---down from 5 (started at 50 -Nov/2014)
Sweated like a big fat pig last night. Nose is running and I've been tearing up and yawning. Oh yeah, a nice electric zap woke me up at 2 a.m. Nice. Still got 8 hours sleep thank GOD.
JDog is right. The accumulation of fat in our cells can cause the ventricular arrhythmias and so it is important to get your loperamide taper down to the single digits even as quickly as possible. I am so fortunate Ive not had any issues up to this point. (knock on wood) Loperamide is some dangerous sh#$.
I might even recommend switching to Kratom and tapering off of it. If I had a do-over, I just might have taken that route. I didn't know about it early on and came this far, so I just kept on with the loperamide. I also have the clonidine, which many cant get.
Much love to all as I go outside in the beautiful sunshine!